MathSciNet Relay Station
MathSciNet bibliographic data
MR1990760 (2004f:46010) 46B03 (46B20 46M18)
Cabello Sánchez, F.; Castillo, J. M. F.; Kalton, N. J.; Yost, D. T. Twisted sums with $C(K)$ spaces. Trans. Amer. Math. Soc. 355 (2003), no. 11, 4523–4541.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement